MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED STEM EXTENSION, 12X65MM

ONKOS SURGICAL ELEOS; CEMENTED STEM EXTENSION, 12X65MM
Model Number KSC01265E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2023 where the following eleos implants were explanted: two cemented stem extensions, tibial hinge component, resurfacing femur axial pin, poly spacer, tibial baseplate, tibial baseplate tapered screw, resurfacing femur, and resurfacing femur tapered screw.The surgeon placed an antibiotic spacer.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2023-00063, #3013450937-2023-00064, #3013450937-2023-00066, #3013450937-2023-00067, #3013450937-2023-00068, #3013450937-2023-00069, #3013450937-2023-00070, #3013450937-2023-00071.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and there were no non-conformances identified that would have contributed to this adverse event.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4109: historical data analysis.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.

Brand Name
ELEOS
Common Device Name
CEMENTED STEM EXTENSION, 12X65MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
9732645400
MDR Report Key16899525
Report Number3013450937-2023-00065
Device Sequence Number14795550
Product Code KRO
UDI-Device IdentifierB278KSC01265E0
UDI-PublicB278KSC01265E0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKSC01265E
Device Catalogue NumberKSC01265E
Device Lot Number1902588
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002114E, ELEOS RESURFACING FEMUR AXIAL PIN; P/N KSC01530E, ELEOS STEM EXTENSION; P/N RF-L004E-01M, ELEOS RESURFACING FEMUR; P/N RF-TSCRW-01M, ELEOS RESURFACING FEMUR SCREW; P/N TB-2204E-01M, ELEOS TIBIAL BASEPLATE; P/N TB-TSCRW-01M, ELEOS TIBIAL BASEPLATE SCREW; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexMale